# SDR CHQA200800050

- Difficulty date: March 14, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N579RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145871
- Aircraft time: 8,771 hours, 7,095 cycles
- Engine: Allsn AE3007A
- Engine time: 19,622 hours, 14,923 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Printed Ckt Board
- Part number: 7277120501
- Condition: Burned
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RIC TO CVG - ON APPROACH TO CVG, THE FLIGHT ATTENDANT NOTIFIED THE FLIGHT CREW THAT THERE WAS SMOKE COMING FROM THE OVERHEAD AROUND ROW 8 ACCOMPANIED BY THE SMELL OF BURNING ELECTRONICS.  THE FLIGHT CREW HAD NO INDICATIONS ON EICAS AND THE AIRCRAFT CONTINUED APPROACH AND LANDED AT CVG WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THAT THE CIRCUIT BOARD FOR THE PSU ABOVE SEAT 7A WAS BURNT.  THE CIRCUIT BOARD WAS REPLACED AND THERE WERE NO FURTHER DEFECTS NOTED.
